Filtros : "Henry, Daniel Bauman" Limpar

Filtros



Refine with date range


  • Unidade: IME

    Assunto: MATEMÁTICA APLICADA

    Versão PublicadaHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      HENRY, Daniel Bauman. Gravitational field of a slightly spheroidal mass distribution by perturbation of the domain. . São Paulo: IME-USP. Disponível em: https://repositorio.usp.br/directbitstream/82e1f839-f886-4667-9986-6ef26b22a39e/1047926.pdf. Acesso em: 27 jan. 2023. , 1999
    • APA

      Henry, D. B. (1999). Gravitational field of a slightly spheroidal mass distribution by perturbation of the domain. São Paulo: IME-USP. Recuperado de https://repositorio.usp.br/directbitstream/82e1f839-f886-4667-9986-6ef26b22a39e/1047926.pdf
    • NLM

      Henry DB. Gravitational field of a slightly spheroidal mass distribution by perturbation of the domain [Internet]. 1999 ;[citado 2023 jan. 27 ] Available from: https://repositorio.usp.br/directbitstream/82e1f839-f886-4667-9986-6ef26b22a39e/1047926.pdf
    • Vancouver

      Henry DB. Gravitational field of a slightly spheroidal mass distribution by perturbation of the domain [Internet]. 1999 ;[citado 2023 jan. 27 ] Available from: https://repositorio.usp.br/directbitstream/82e1f839-f886-4667-9986-6ef26b22a39e/1047926.pdf
  • Unidade: IME

    Assunto: MATEMÁTICA APLICADA

    Versão PublicadaHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      HENRY, Daniel Bauman. Uma aplicação da fórmula de Euler-Maclaurin. . São Paulo: IME-USP. Disponível em: https://repositorio.usp.br/directbitstream/dd2c2c87-8c52-4a49-9bee-4e110b9d55da/1048331.pdf. Acesso em: 27 jan. 2023. , 1999
    • APA

      Henry, D. B. (1999). Uma aplicação da fórmula de Euler-Maclaurin. São Paulo: IME-USP. Recuperado de https://repositorio.usp.br/directbitstream/dd2c2c87-8c52-4a49-9bee-4e110b9d55da/1048331.pdf
    • NLM

      Henry DB. Uma aplicação da fórmula de Euler-Maclaurin [Internet]. 1999 ;[citado 2023 jan. 27 ] Available from: https://repositorio.usp.br/directbitstream/dd2c2c87-8c52-4a49-9bee-4e110b9d55da/1048331.pdf
    • Vancouver

      Henry DB. Uma aplicação da fórmula de Euler-Maclaurin [Internet]. 1999 ;[citado 2023 jan. 27 ] Available from: https://repositorio.usp.br/directbitstream/dd2c2c87-8c52-4a49-9bee-4e110b9d55da/1048331.pdf
  • Unidade: IME

    Assunto: FÍSICA MATEMÁTICA

    Versão PublicadaHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      HENRY, Daniel Bauman. The method of stationary phase with minimal smoothness. . São Paulo: IME-USP. Disponível em: https://repositorio.usp.br/directbitstream/632f9934-23c8-47b6-a2b5-66db5e765fa3/1048077.pdf. Acesso em: 27 jan. 2023. , 1999
    • APA

      Henry, D. B. (1999). The method of stationary phase with minimal smoothness. São Paulo: IME-USP. Recuperado de https://repositorio.usp.br/directbitstream/632f9934-23c8-47b6-a2b5-66db5e765fa3/1048077.pdf
    • NLM

      Henry DB. The method of stationary phase with minimal smoothness [Internet]. 1999 ;[citado 2023 jan. 27 ] Available from: https://repositorio.usp.br/directbitstream/632f9934-23c8-47b6-a2b5-66db5e765fa3/1048077.pdf
    • Vancouver

      Henry DB. The method of stationary phase with minimal smoothness [Internet]. 1999 ;[citado 2023 jan. 27 ] Available from: https://repositorio.usp.br/directbitstream/632f9934-23c8-47b6-a2b5-66db5e765fa3/1048077.pdf
  • Unidade: IME

    Assunto: EQUAÇÕES DIFERENCIAIS PARCIAIS NÃO LINEARES

    Acesso à fonteHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      MUNHOZ, Antonio Sergio. Estudo de um sistema de reação-difusão com condições de fronteira não-lineares. 1998. Dissertação (Mestrado) – Universidade de São Paulo, São Paulo, 1998. Disponível em: https://teses.usp.br/teses/disponiveis/45/45132/tde-20210729-021804/. Acesso em: 27 jan. 2023.
    • APA

      Munhoz, A. S. (1998). Estudo de um sistema de reação-difusão com condições de fronteira não-lineares (Dissertação (Mestrado). Universidade de São Paulo, São Paulo. Recuperado de https://teses.usp.br/teses/disponiveis/45/45132/tde-20210729-021804/
    • NLM

      Munhoz AS. Estudo de um sistema de reação-difusão com condições de fronteira não-lineares [Internet]. 1998 ;[citado 2023 jan. 27 ] Available from: https://teses.usp.br/teses/disponiveis/45/45132/tde-20210729-021804/
    • Vancouver

      Munhoz AS. Estudo de um sistema de reação-difusão com condições de fronteira não-lineares [Internet]. 1998 ;[citado 2023 jan. 27 ] Available from: https://teses.usp.br/teses/disponiveis/45/45132/tde-20210729-021804/
  • Source: Annales de L'institut Henri Poincare. Physique Theorique. Unidade: IME

    Assunto: FÍSICA TEÓRICA

    Acesso à fonteHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      HENRY, Daniel Bauman. The temperature of an asteroid. Annales de L'institut Henri Poincare. Physique Theorique, v. 55, n. 2 , p. 719-50, 1991Tradução . . Disponível em: http://www.numdam.org/article/AIHPA_1991__55_2_719_0.pdf. Acesso em: 27 jan. 2023.
    • APA

      Henry, D. B. (1991). The temperature of an asteroid. Annales de L'institut Henri Poincare. Physique Theorique, 55( 2 ), 719-50. Recuperado de http://www.numdam.org/article/AIHPA_1991__55_2_719_0.pdf
    • NLM

      Henry DB. The temperature of an asteroid [Internet]. Annales de L'institut Henri Poincare. Physique Theorique. 1991 ;55( 2 ): 719-50.[citado 2023 jan. 27 ] Available from: http://www.numdam.org/article/AIHPA_1991__55_2_719_0.pdf
    • Vancouver

      Henry DB. The temperature of an asteroid [Internet]. Annales de L'institut Henri Poincare. Physique Theorique. 1991 ;55( 2 ): 719-50.[citado 2023 jan. 27 ] Available from: http://www.numdam.org/article/AIHPA_1991__55_2_719_0.pdf
  • Unidade: IME

    Assunto: EQUAÇÕES DIFERENCIAIS PARCIAIS NÃO LINEARES

    Acesso à fonteHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      OLIVEIRA, Luiz Augusto Fernandes de. Instabilidade de solucoes periodicas espacialmente homogeneas de equacoes parabolicas com retardamento. 1990. Tese (Doutorado) – Universidade de São Paulo, São Paulo, 1990. Disponível em: https://teses.usp.br/teses/disponiveis/45/45131/tde-20220712-114002/. Acesso em: 27 jan. 2023.
    • APA

      Oliveira, L. A. F. de. (1990). Instabilidade de solucoes periodicas espacialmente homogeneas de equacoes parabolicas com retardamento (Tese (Doutorado). Universidade de São Paulo, São Paulo. Recuperado de https://teses.usp.br/teses/disponiveis/45/45131/tde-20220712-114002/
    • NLM

      Oliveira LAF de. Instabilidade de solucoes periodicas espacialmente homogeneas de equacoes parabolicas com retardamento [Internet]. 1990 ;[citado 2023 jan. 27 ] Available from: https://teses.usp.br/teses/disponiveis/45/45131/tde-20220712-114002/
    • Vancouver

      Oliveira LAF de. Instabilidade de solucoes periodicas espacialmente homogeneas de equacoes parabolicas com retardamento [Internet]. 1990 ;[citado 2023 jan. 27 ] Available from: https://teses.usp.br/teses/disponiveis/45/45131/tde-20220712-114002/
  • Unidade: IME

    Assunto: EQUAÇÕES DIFERENCIAIS

    Acesso à fonteHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      PEREIRA, Antônio Luiz. Autovalores de laplaciano em regioes simetricas. 1989. Tese (Doutorado) – Universidade de São Paulo, São Paulo, 1989. Disponível em: https://teses.usp.br/teses/disponiveis/45/45131/tde-20220712-113327/. Acesso em: 27 jan. 2023.
    • APA

      Pereira, A. L. (1989). Autovalores de laplaciano em regioes simetricas (Tese (Doutorado). Universidade de São Paulo, São Paulo. Recuperado de https://teses.usp.br/teses/disponiveis/45/45131/tde-20220712-113327/
    • NLM

      Pereira AL. Autovalores de laplaciano em regioes simetricas [Internet]. 1989 ;[citado 2023 jan. 27 ] Available from: https://teses.usp.br/teses/disponiveis/45/45131/tde-20220712-113327/
    • Vancouver

      Pereira AL. Autovalores de laplaciano em regioes simetricas [Internet]. 1989 ;[citado 2023 jan. 27 ] Available from: https://teses.usp.br/teses/disponiveis/45/45131/tde-20220712-113327/
  • Source: Dynamics of Infinite Dimensional Systems: Proceedings of the Nato Advanced Study Institute on Dynamics of Infinite Dimensional Systems, Lisbon, 1986. Unidade: IME

    Subjects: EQUAÇÕES DIFERENCIAIS PARCIAIS, EQUAÇÕES DIFERENCIAIS PARCIAIS PARABÓLICAS, EQUAÇÕES DIFERENCIAIS PARCIAIS HIPERBÓLICAS, EQUAÇÕES DIFERENCIAIS ORDINÁRIAS

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      HENRY, Daniel Bauman. Generic properties of equilibrium solutions by perturbation of the boundary. Dynamics of Infinite Dimensional Systems: Proceedings of the Nato Advanced Study Institute on Dynamics of Infinite Dimensional Systems, Lisbon, 1986. Tradução . Berlin: Springer, 1987. . . Acesso em: 27 jan. 2023.
    • APA

      Henry, D. B. (1987). Generic properties of equilibrium solutions by perturbation of the boundary. In Dynamics of Infinite Dimensional Systems: Proceedings of the Nato Advanced Study Institute on Dynamics of Infinite Dimensional Systems, Lisbon, 1986. Berlin: Springer.
    • NLM

      Henry DB. Generic properties of equilibrium solutions by perturbation of the boundary. In: Dynamics of Infinite Dimensional Systems: Proceedings of the Nato Advanced Study Institute on Dynamics of Infinite Dimensional Systems, Lisbon, 1986. Berlin: Springer; 1987. [citado 2023 jan. 27 ]
    • Vancouver

      Henry DB. Generic properties of equilibrium solutions by perturbation of the boundary. In: Dynamics of Infinite Dimensional Systems: Proceedings of the Nato Advanced Study Institute on Dynamics of Infinite Dimensional Systems, Lisbon, 1986. Berlin: Springer; 1987. [citado 2023 jan. 27 ]
  • Source: Physica D. Unidade: IME

    Assunto: EQUAÇÕES DIFERENCIAIS PARCIAIS

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      ALBERT, J P e BONA, J L e HENRY, Daniel Bauman. Sufficient conditions for stability of solitary-wave solutions of model equations for long waves. Physica D, v. 24, p. 343-66, 1987Tradução . . Disponível em: https://doi.org/10.1016/0167-2789(87)90084-4. Acesso em: 27 jan. 2023.
    • APA

      Albert, J. P., Bona, J. L., & Henry, D. B. (1987). Sufficient conditions for stability of solitary-wave solutions of model equations for long waves. Physica D, 24, 343-66. doi:10.1016/0167-2789(87)90084-4
    • NLM

      Albert JP, Bona JL, Henry DB. Sufficient conditions for stability of solitary-wave solutions of model equations for long waves [Internet]. Physica D. 1987 ;24 343-66.[citado 2023 jan. 27 ] Available from: https://doi.org/10.1016/0167-2789(87)90084-4
    • Vancouver

      Albert JP, Bona JL, Henry DB. Sufficient conditions for stability of solitary-wave solutions of model equations for long waves [Internet]. Physica D. 1987 ;24 343-66.[citado 2023 jan. 27 ] Available from: https://doi.org/10.1016/0167-2789(87)90084-4
  • Source: Publicacions Seccio de Matematiques. Universitat Autonoma de Barcelona. Unidade: IME

    Subjects: EQUAÇÕES DIFERENCIAIS PARCIAIS, EQUAÇÕES DIFERENCIAIS LINEARES, EQUAÇÕES DIFERENCIAIS PARCIAIS HIPERBÓLICAS

    Acesso à fonteHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      HENRY, Daniel Bauman. Topics in analysis. Publicacions Seccio de Matematiques. Universitat Autonoma de Barcelona, v. 31, n. 1 , p. 29-84, 1987Tradução . . Disponível em: https://www.raco.cat/index.php/PublicacionsSeccioMatematiques/article/view/37538/37412. Acesso em: 27 jan. 2023.
    • APA

      Henry, D. B. (1987). Topics in analysis. Publicacions Seccio de Matematiques. Universitat Autonoma de Barcelona, 31( 1 ), 29-84. Recuperado de https://www.raco.cat/index.php/PublicacionsSeccioMatematiques/article/view/37538/37412
    • NLM

      Henry DB. Topics in analysis [Internet]. Publicacions Seccio de Matematiques. Universitat Autonoma de Barcelona. 1987 ;31( 1 ): 29-84.[citado 2023 jan. 27 ] Available from: https://www.raco.cat/index.php/PublicacionsSeccioMatematiques/article/view/37538/37412
    • Vancouver

      Henry DB. Topics in analysis [Internet]. Publicacions Seccio de Matematiques. Universitat Autonoma de Barcelona. 1987 ;31( 1 ): 29-84.[citado 2023 jan. 27 ] Available from: https://www.raco.cat/index.php/PublicacionsSeccioMatematiques/article/view/37538/37412
  • Source: Journal of Differential Equations. Unidade: IME

    Subjects: ANÁLISE GLOBAL, EQUAÇÕES DIFERENCIAIS PARCIAIS

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      HENRY, Daniel Bauman. Some infinite-dimensional Morse-Smale systems defined by parabolic partial differential equations. Journal of Differential Equations, v. 59, n. 2 , p. 165-205, 1985Tradução . . Disponível em: https://doi.org/10.1016/0022-0396(85)90153-6. Acesso em: 27 jan. 2023.
    • APA

      Henry, D. B. (1985). Some infinite-dimensional Morse-Smale systems defined by parabolic partial differential equations. Journal of Differential Equations, 59( 2 ), 165-205. doi:10.1016/0022-0396(85)90153-6
    • NLM

      Henry DB. Some infinite-dimensional Morse-Smale systems defined by parabolic partial differential equations [Internet]. Journal of Differential Equations. 1985 ;59( 2 ): 165-205.[citado 2023 jan. 27 ] Available from: https://doi.org/10.1016/0022-0396(85)90153-6
    • Vancouver

      Henry DB. Some infinite-dimensional Morse-Smale systems defined by parabolic partial differential equations [Internet]. Journal of Differential Equations. 1985 ;59( 2 ): 165-205.[citado 2023 jan. 27 ] Available from: https://doi.org/10.1016/0022-0396(85)90153-6
  • Source: Proceedings. Conference titles: Latin American School of Differential Equations. Unidade: IME

    Subjects: ESPAÇOS DE SOBOLEV, ANÁLISE EM VARIEDADES

    PrivadoAcesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      HENRY, Daniel Bauman. How to remember the Sobolev inequalities. 1982, Anais.. Berlin: Springer, 1982. Disponível em: https://doi.org/10.1007/BFb0066235. Acesso em: 27 jan. 2023.
    • APA

      Henry, D. B. (1982). How to remember the Sobolev inequalities. In Proceedings. Berlin: Springer. doi:10.1007/BFb0066235
    • NLM

      Henry DB. How to remember the Sobolev inequalities [Internet]. Proceedings. 1982 ;[citado 2023 jan. 27 ] Available from: https://doi.org/10.1007/BFb0066235
    • Vancouver

      Henry DB. How to remember the Sobolev inequalities [Internet]. Proceedings. 1982 ;[citado 2023 jan. 27 ] Available from: https://doi.org/10.1007/BFb0066235
  • Unidade: IF

    Assunto: FISICA

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      HENRY, Daniel Bauman e PEREZ, J. Fernando e WRESZINSKI, Walter Felipe. Stability theory for solitary-wave solutions of scalar field equations. . São Paulo: IFUSP. . Acesso em: 27 jan. 2023. , 1981
    • APA

      Henry, D. B., Perez, J. F., & Wreszinski, W. F. (1981). Stability theory for solitary-wave solutions of scalar field equations. São Paulo: IFUSP.
    • NLM

      Henry DB, Perez JF, Wreszinski WF. Stability theory for solitary-wave solutions of scalar field equations. 1981 ;[citado 2023 jan. 27 ]
    • Vancouver

      Henry DB, Perez JF, Wreszinski WF. Stability theory for solitary-wave solutions of scalar field equations. 1981 ;[citado 2023 jan. 27 ]

Digital Library of Intellectual Production of Universidade de São Paulo     2012 - 2023